... both meds??
I am taking Ropinerole at night as well but it is not working I have only been taking it for 3 months now and have to let the doctor know today that by increasing the dose it is still not helping. It doesnt bother me at night as I take 4 mg of Diazepam. My restless leg is more prominent during the day. I sit at a desk so it is more noticeable. I can't stand it!!
I take 300mg of neurotin daily but it doesnt seem to help much. It will make you drowsy at first until your body gets used to it. You should always check with your doctor first.
My doctor said he will increase the neurotin as the next step and ween me off the Ropinerole. I really hope something helps.
How long have you had your restless leg and how did it start? I have had mine for 5 years but recently was diagnosed since I changed neurologists. Mine started after I had a reaction to a medicine.
I wish you Good Luck. Keep me posted on your progress.
I am currently taking Neurontin (two 300mg capsules) at bedtime for nerve pain in my side. My doctor told me that it's supposed to help you stay asleep because pain can wake you up at any time during the night. When I first started it, I had to take it between 9:00-9:30pm. It's not something that made me immediately sleepy. It seemed to kick in about 3 hours later. I'm not exaggerating when I say it made me feel drunk. That's really the only major side effect I experienced. I tried coming off of it, but in less than a week the pain came back, so I guess I'll keep taking it. I'm experiencing RLS at the moment as a side effect from withdrawals coming off another medicine. I haven't noticed the Neurontin helping it, but then again they are withdrawals. I don't know if this will help you in any way, but I hope you get some relief soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 1 answer
Posted 20 Sep 2011 • 4 answers
Have RLS, neuropathy, osteoarthritis and bipolar. At night take sinemet, chlonezepam and gabapentin?
Posted 3 Jul 2014 • 1 answer
Posted 15 Jul 2016 • 3 answers
Gabapentin caused my RLS. I was on Gabapentin for 12 years at 2400mgss a day. I developed RLS and I?
Posted 13 May 2017 • 1 answer